# SDR USAASB96069

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 731753
- Condition: Failed
- Location: Rt Engine
- Part time: 66,450 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1527 - AFTER TAKEOFF, CREW RECEIVED RIGHT GENERATOR HIGH OIL TEMPERATURE LIGHT.  APU GENERATOR WAS ON MEL.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT CSD.  (X)
